Finding Perfect Matchings in Bipartite Hypergraphs

This is a preview of subscription content, access via your institution.

References

  1. [1]

    N. Alon, P. Frankl, H. Huang, V. Rödl, A. Ruciński and B. Sudakov: Large matchings in uniform hypergraphs and the conjectures of Erdős and Samuels, Journal of Combinatorial Theory, Series A 119 (2012), 1200–1215.

    MATH  Google Scholar 

  2. [2]

    A. Asadpour, U. Feige and A. Saberi: Santa claus meets hypergraph matchings, ACM Transactions on Algorithms (TALG) 8 (2012), 24.

    MathSciNet  MATH  Google Scholar 

  3. [3]

    C. Annamalai, C. Kalaitzis and O. Svensson: Combinatorial algorithm for re-stricted max-min fair allocation, in: Proceedings of the Twenty-Sixth Annual ACM-SIAM Symposium on Discrete Algorithms, 1357–1372, 2015.

    Google Scholar 

  4. [4]

    N. Bansal and M. Sviridenko: The santa claus problem, in: Proceedings of the Thirty-Eighth Annual ACM Symposium on Theory of Computing, 31–40. ACM, 2006.

    Google Scholar 

  5. [5]

    M. Conforti, G. Cornuéjols, A. Kapoor and K. Vuőkovič: Perfect matchings in balanced hypergraphs, Combinatorica 16 (1996), 325–329.

    MathSciNet  Article  MATH  Google Scholar 

  6. [6]

    M. Cygan, F. Grandoni and M. Mastrolilli: How to sell hyperedges: The hypermatching assignment problem, in: Proceedings of the Twenty-Fourth Annual ACMSIAM Symposium on Discrete Algorithms, 342–351. SIAM, 2013.

    Google Scholar 

  7. [7]

    Y. H. Chan and L. C. Lau: On linear and semidefinite programming relaxations for hypergraph matching, Mathematical Programming 135 (2012), 123–148.

    MathSciNet  Article  MATH  Google Scholar 

  8. [8]

    M. Cygan: Improved approximation for 3-dimensional matching via bounded pathwidth local search, in: Proceedings of the Fifty-Fourth Annual Symposium on Foundations of Computer Science, 509–518. IEEE, 2013.

    Google Scholar 

  9. [9]

    G. A. Dirac: Some theorems on abstract graphs, Proceedings of the London Mathematical Society 3 (1952), 69–81.

    MathSciNet  Article  MATH  Google Scholar 

  10. [10]

    U. Feige: On allocations that maximize fairness, in: Proceedings of the Nineteenth Annual ACM-SIAM Symposium on Discrete Algorithms, 287–293. Society for Industrial and Applied Mathematics, 2008.

    Google Scholar 

  11. [11]

    M. Fürer and H. Yu: Approximating the k-set packing problem by local improvements, in: Combinatorial Optimization, 408–420. Springer, 2014.

    Google Scholar 

  12. [12]

    P. Hall: On representatives of subsets, J. London Math. Soc 10 (1935), 26–30.

    Article  MATH  Google Scholar 

  13. [13]

    M. M. Halldórsson: Approximating discrete collections via local improvements, in: Proceedings of the Sixth Annual ACM-SIAM Symposium on Discrete Algorithms, volume 95, 160–169. SIAM, 1995.

    Google Scholar 

  14. [14]

    P. E. Haxell: A condition for matchability in hypergraphs, Graphs and Combinatorics 11 (1995), 245–248.

    MathSciNet  Article  MATH  Google Scholar 

  15. [15]

    J. E. Hopcroft and R. M. Karp: An n5=2 algorithm for maximum matchings in bipartite graphs, SIAM Journal on Computing 2 (1973), 225–231.

    MathSciNet  Article  MATH  Google Scholar 

  16. [16]

    G. H. Hardy and S. Ramanujan: Asymptotic formula in combinatory analysis, Proceedings of the London Mathematical Society, s2 17 (1918), 75.

    MATH  Google Scholar 

  17. [17]

    C. A. J. Hurkens and A. Schrijver: On the size of systems of sets every t of which have an SDR, with an application to the worst-case ratio of heuristics for packing problems, SIAM Journal on Discrete Mathematics 2 (1989), 68–72.

    MathSciNet  Article  MATH  Google Scholar 

  18. [18]

    B. Haeupler, B. Saha and A. Srinivasan: New constructive aspects of the lovasz local lemma, Journal of the ACM (JACM) 58 (2011), 28.

    MathSciNet  Article  MATH  Google Scholar 

  19. [19]

    R. M. Karp: Reducibility among combinatorial problems, Springer, 1972.

    Google Scholar 

  20. [20]

    A. V. Karzanov: O nakhozhdenii maksimal’nogo potoka v setyakh spetsial’nogo vida i nekotorykh prilozheniyakh, Matematicheskie Voprosy Upravleniya Proizvodstvom 5 (1973), 81.

    Google Scholar 

  21. [21]

    L. Lovász: On determinants, matchings, and random algorithms, in: FCT, volume 79, 565–574, 1979.

    Google Scholar 

  22. [22]

    A. Madry: Navigating central path with electrical flows: From ows to matchings, and back, in: Proceedings of the Fifty-Fourth Annual Symposium on Foundations of Computer Science, 253–262. IEEE, 2013.

    Google Scholar 

  23. [23]

    M. Mucha and P. Sankowski: Maximum matchings via gaussian elimination, in: Proceedings of the Forty-Fifth Annual Symposium on Foundations of Computer Science, 248–255. IEEE, 2004.

    Google Scholar 

  24. [24]

    L. Polacek and O. Svensson: Quasi-polynomial local search for restricted maxmin fair allocation, in: Automata, Languages, and Programming, 726–737. Springer, 2012.

    Google Scholar 

  25. [25]

    M. Singh and K. Talwar: Improving integrality gaps via Chvátal-Gomory rounding, in: Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques, 366–379. Springer, 2010.

    Google Scholar 

  26. [26]

    O. Svensson: Santa Claus schedules jobs on unrelated machines, SIAM Journal on Computing 41 (2012), 1318–1341.

    MathSciNet  Article  MATH  Google Scholar 

  27. [27]

    M. Sviridenko and J. Ward: Large neighborhood local search for the maximum set packing problem, in: Automata, Languages, and sProgramming, 792–803. Springer, 2013.

    Google Scholar 

  28. [28]

    D. B. West: Introduction to graph theory, volume 2, Prentice hall Upper Saddle River, 2001.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Chidambaram Annamalai.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Annamalai, C. Finding Perfect Matchings in Bipartite Hypergraphs. Combinatorica 38, 1285–1307 (2018). https://doi.org/10.1007/s00493-017-3567-2

Download citation

Mathematics Subject Classification (2000)

  • 05C65
  • 05C70
  • 05C85